# SDR DALA2019101806000

- Difficulty date: October 12, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,769 hours, 23,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 1L. CORRECTIVE ACTION: R&R DOOR 1L AFT GRIT BAR PROX SENSOR. OPS CK GOOD. (1312055)
